# SDR UALA2012031301642

- Difficulty date: March 13, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 40,576 hours, 10,123 cycles
- Engine: Pwa PW4052
- Engine time: 73,153 hours, 11,950 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW566R
- Part serial: 724627
- Condition: Damaged
- Location: Nr 1
- Part time: 73,153 hours, 11,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG REQUIRES REMOVAL DUE TO BORESCOPE PLUGS ATAP-2 & AP-3 DAMAGED AND SEIZED WITH PARTIALLY REMOVED.  NR 1 ENG CHANGE.  ENGINE INLET COWL HAS TWO ELECTRICAL RECEPTACLES DAMAGED.  NOSE COWL CONNECTOR AT 2'0 POS W1P13 P2T2 MALE END CONNECTOR DAMAGED.  INLET COWL HAS ARRIVED, BEING OFF LOADED  FROM TRUCK.  INLET COWL REPLACED.  DAMAGED CONNECTOR & HARNESS SENT BACK TO SHOP WITH OLD COWL.
